Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have back pain and panic attacks causing sleep problems. Took Hydrozine with no effect. Remedy?

HI, IM HAVING ALOT OF PANIC ATTACTS, I CANT SEEM TO RELAX NO MATTER WHAT I DO SUCH AS, RELAXING, YOGA , BREATHING , IT INTERFERS WITH MY SLEEPING, IM HURTING ALL OVER SUCH AS MY LOWER BACK, I HAVE TAKEN HYDROZINE 100 MILOGRAMS BUT IT DOES NOT SEEM TO HELP AT ALL,IS THERE A STRONGER DOES OF IT, I ALSO TAKE THE CAPSULS IF THAT MAKES A DIFFERENCE. THANK YOU
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The pain in your lower back can be related to anxiety and stress. This is not necessarily associated with a back pathology. Most of the times taking an oral muscle relaxant helps in taking care of the symptoms which will need a prescription.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor